# SDR AALA2018060769011

- Difficulty date: June 5, 2018
- Submitted: June 7, 2018
- Operation: Air carrier
- Aircraft: N667AW
- Make and model: Airbus A320-232
- Aircraft serial: 1710
- Aircraft time: 57,211 hours, 21,460 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ONE EMERGENCY LIGHT LENS MISSING. REPLACED THE LENS.
